# SDR FDEA201807181779

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 33,783 hours, 17,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327049900200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBOARD 231EF IS CRACKED AT FASTENER HOLE LOCATION. FABRICATED NEW PNL 231EF, LOCATED HOLES AND INSTALLED INSERTS AND POTTED EDGES IAW DWG SRZ-25-005 REV N.
